MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 030800
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The device is not working, especially in the tip part when attached to the cor-knot.

Brand Name
COR-KNOT
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key18273740
Report Number18273740
Device Sequence Number6166463
Product Code HCF
UDI-Device Identifier00850200006100
UDI-Public(01)00850200006100
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/27/2023
Report Date (Section F) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030800
Device Catalogue Number030800
Device Lot Number1567351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight63 KG
Patient RaceWhite
Date Report Sent to FDA11/27/2023